MathSciNet Relay Station
MathSciNet bibliographic data
MR2123380 (2005m:37194) 37L30 (26A33 35B41 35B50 35Q35 76U05 86A05 86A10)
Ju, Ning The maximum principle and the global attractor for the dissipative 2D quasi-geostrophic equations. Comm. Math. Phys. 255 (2005), no. 1, 161–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement